Author: yuddy
Editor: peacelv

A study was conducted on immune-mediated hepatitis with mRNA vaccine in the U.K. by the Department of Gastroenterology and Hepatology at Sheffield Teaching Hospitals. In the study, it was reported that there were 7 rare cases (4 Moderna and 3 Pfizer-BioNTech) of immune-mediated hepatitis that have been documented out of all the mRNA vaccines provided in the United Kingdom. Even though there are only 7 cases, it is still uncommon if we are unaware of how and why this happened after the first dosage, and it might lead to a serious situation when the second dose is given. The study found conclusive evidence that vaccine-induced immune-mediated hepatitis can and does occur.

Messenger RNA-based vaccines can cause autoimmune hepatitis or liver damage, and steroids are very useful in helping. Furthermore, a vaccine center staff member should know that if a person has developed jaundice or liver function problems previously on his or her first dose of mRNA vaccine, it is possible that the patient might develop an even severe case of hepatitis with the second dose, and they should be cautious.

On April 21st, 2021, a 47-year-old healthy Caucasian male received his first dose of Moderna mRNA-1273, according to the study’s findings. On April 30th, he developed jaundice, malaise, and exhaustion, prompting him to seek medical attention. His serum bilirubin, ALT, ALP, and albumin were all elevated in his test result.

The typical amount of serum bilirubin is 0-20 micromol/L; however, his serum bilirubin was 190 micromol/L, indicating that his liver cells were leaking billirubin and were unable to transport it to the bile, where it was leaking into the blood circulation. This indicates that the cells have been harmed. Furthermore, his liver enzymes, namely his ALT level, was abnormally high, as well as his immunoglobulin G and M levels, indicating an autoimmune component. Blood counts, renal function, INR, LFTs from four years ago, ultrasound, CT thorax, abdomen, pelvis, and MRI pancrease all came back negative to rule out any possible cause of the man’s liver damage.

When his blood billirubin and ALT levels were still elevated, but after two months, they began to normalize, and his jaundice disappeared. The author of the study’s main objective is to point out that if he receives the second dosage of vaccine at this point, the situation will quickly deteriorate, and the goal of this case study is to raise awareness of drug-induced responses so that vaccination facilities can incorporate it into their usual checks before administering the second dose to an individual will be essential in determining the prognosis of this immune mediated liver injury.

Unfortunately, despite reporting jaundice to the vaccination center on July 6th, the man received his second dosage of the Moderna vaccine, which later evolved into a severe type of hepatitis. He got another lab test on July 20th since his jaundice had reappeared, and both his serum billirubin and ALT levels were once again abnormally high. Even prothrombin time was high, at 18.4 seconds, when normally it is 11 to 13. All of these results indicated that liver damage was developing and that liver functions were deteriorating.

Histological findings and biochemical findings

In addition, Sheffield Teaching Hospitals’ Gastroenterology and Hepatology department examined the damage using a liver biopsy. They also kept the patient on prednisolone, a sort of steroid, for another two weeks, and the man’s condition improved. He got back from the hospital and returned home to continue to recover.

COVID-19 vaccines are bio-weapons developed by CCP and Western Capital Dark Force with the objective of eradicating poverty and dealing with aging. More and more conscientious scientists and doctors are stepping forward to conduct research into the COVID-19 vaccine’s side effects. Of course, new information has surfaced pointing to the COVID-19 disaster, which the Whistleblower Movement has emphasized.

Reference link: